MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; O2 MASK,REBREATH,ADULT,7' TUB SC

Medline Industries, LP MEDLINE; O2 MASK,REBREATH,ADULT,7' TUB SC
Catalog Number HUD1007
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "loose oxygen tubing on mask.The tubing comes off the nipple port of the mask easily.".
 
Additional Manufacturer Narrative
The account reported finding "loose oxygen tubing on mask," and the facility stated that "the oxygen tubing connection at the mask is very loose and easily disconnects with minimal force" and "this results in a hypoxic environment within the mask." a photo was received for the investigation; photographs depicted a product label and one oxygen mask in its original packaging along with the sample insert, the photos were visually inspected, the dhr was reviewed, and materials from the production line were inspected according to rci hudson specifications.Due to not receiving the actual sample used, the root cause could not be determined, and the complaint cannot be confirmed.The dhr showed no issues or discrepancies, the materials were found within specifications, and no confirmed medical intervention or serious injury was reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
O2 MASK,REBREATH,ADULT,7' TUB SC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield, IL 60093--275
MDR Report Key50805008
Report Number1417592-2026-43793
Device Sequence Number8597421
Product Code BYG
UDI-Device Identifier10197344011605
UDI-Public10197344011605
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD1007
Device Lot Number25FOA878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown